# SDR FDEA201509172891

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 430 hours, 25,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME 47, Y450 - Y0, WEB CRACKED APPROX 1.0 INCH IN LENGTH.  REPAIRED IAW SRM 53-15-15 FIGURE 201.   MAJOR REPAIR IAW GMM 6-2-100.
